Common Fixed Point Theorems for Nonlinear Contractive Mappings in Dislocated Metric Spaces
Yijie Ren,
Junlei Li and
Yanrong Yu
Abstract and Applied Analysis, 2013, vol. 2013, 1-5
Abstract:
In 1986, Matthews generalized Banach contraction mapping theorem in dislocated metric space that is a wider space than metric space. In this paper, we established common fixed point theorems for a class of contractive mappings. Our results extend the corresponding ones of other authors in dislocated metric spaces.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/483059.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/483059.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:483059
DOI: 10.1155/2013/483059
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().